... sleeps. hes also 4 years old. not knowing that hes alreadg taken it, I gave him 7 mg as well!!! what should I do? hes acting fine. no signs of too much intake. I just assume he'll sleep better?
Hi, sorry this response is late... I'm hoping your son is doing OK? It is unusual to experience toxicity from Melatonin. As you have suggested, he will probably be drowsier than usual, and will need to sleep it off. Melatonin can affect blood pressure so he may experience symptoms of hypotension. If you are concerned about anything, please contact your sons doctor right away. I'm just wondering, was the dose of 7mg per night recommended by a medical professional?
- Melatonin Information for Consumers
- Melatonin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Melatonin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 4 answers
Posted 18 Nov 2010 • 20 answers
Posted 12 Jan 2011 • 1 answer
Posted 22 Oct 2015 • 2 answers
Posted 14 Jul 2016 • 0 answers